Title: Characterization of tails through hazard rate and convolution closure properties
Authors: Bardoutsos, Anastasios ×
Konstantinides, D.G. #
Issue Date: 2011
Publisher: Applied Probability Trust
Series Title: Journal of Applied Probability vol:48 issue:A pages:123-132
ISSN: 0021-9002
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science